Restylane injections may cause bumps or lumps to appear after treatment, but these should go away within a couple of weeks. If the bumps don't resolve on their own within a month, your provider may use hyaluronidase to dissolve them. It's important to remember that the effects of Restylane are temporary, so the lump should slowly disappear over time. Patients should be aware that injected fillers may be palpable for several months, but only visible lumps or bumps are cause for concern.
It's very common to feel bumps on the skin in the days after injecting the dermal filler into the face, including the body of the upper lip and cheeks and chin area, and along wrinkles and folds when injected to lift them up. To reduce the incidence of lumps, your provider may use an injection technique that involves drawing many fine lines in an area instead of depositing large lumps of filler. If you do experience lumps after your Restylane injections, it's important not to panic; this is very common in the first few days to a couple of weeks after treatment.